Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM

SELECCIONES MATEMÁTICAS

Universidad Nacional de Trujillo

ISSN: 2411-1783(Online)

Vol. 06(01): 31-34(2019)

Bessel functions and the wave equation.

Las funciones de Bessel y la ecuación de las ondas.

Alberto Torchinsky[*]

This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.


Received, Jan. 15, 2019 - Accepted, Mar. 12, 2019

DOI: http://dx.doi.org/10.17268/sel.mat.2019.01.05

Abstract

We solve the Cauchy problem for the $n$-dimensional wave equation using elementary properties of the Bessel functions.

Keywords. Bessel functions, Wave Equation.

Resumen
Resolvemos el problema de Cauchy para la ecuación de las ondas en $n$ dimensiones utilizando propiedades elementales de las funciones de Bessel.

Palabras clave. Funciones de Bessel, Ecuación de las Ondas.